# SDR IPXA2024121133579

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 71,788 hours, 24,173 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW CRACKED AND SPARKED DURING FLIGHT. RAN CHECKLIST
